Since starting Ranexa I have been having severe heart burn and or indigestion, will ranexa cause this?
- Ranexa Information for Consumers
- Ranexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ranexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
since taking peniccillin ive been getting really hard heart burn and indigestion is this a possible side effect? its keeping me awake its that ...
1 answer • 26 Aug 2010
1 answer • 27 Sep 2010
I recently started on Loestrin 24 Fe (on second month) and have noticed that during the end of the 1st week & into the beginning of the 3rd week ...
3 answers • 11 Oct 2010
I recently developed reflux symptoms. I take zantac and atarax for different dx. How is that likely?
I have heartburn,reflux,I feel full,indigestion,sore throat,coughing. I know I'll have to see GI, but am confused as to why if I am taking these ...
0 answers • 1 Dec 2014
When I have indigestion or heartburn I get sharp burning pains that shoot to a particular spot in the upper section of my right arm. Where it ...
3 answers • 13 Feb 2015